# SDR REXA2021111600954

- Difficulty date: October 21, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, LOWER SILL ANGLE CORRODED BETWEEN FS 310 AND FS 349. - LOWER SILL ANGLE IDENTIFIED AS PART #SH670-31875-7. FOUND PART CORRODED BEYOND REPAIR AND REQUIRES REPLACEMENT IAW CRJ 900 SRM 51-77-00-001-001-A01. REMOVED AND REPLACED LOWER SILL ANGLE, KICKPLATE PT #SH670-31875-7 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01. RESORTRED PAINT FINISH TO REWORKED AREA IAW CRJ 900 SRM 51-25-16-001-001-A01.  WVAC EMP #460661
